# SDR 07FDEA02639

- Difficulty date: June 29, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N420FE
- Make and model: Airbus A310-222
- Aircraft serial: 339
- Aircraft time: 40,090 hours, 15,371 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A53781842
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT, CABIN FLOORBEAM CRACKED AT FRAME 36 BETWEEN Y450 AND Y953.  IT WAS REPAIRED IAW SRM SUPP 53-10-15 FIG 201 SHEET 2.
